# SDR 2001UALA02428

- Difficulty date: December 18, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N609UA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Aircraft time: 72,341 hours, 17,985 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

ACRID ELECTRICAL BURNING SMELL AND FUMES COMING FROM DOOR 1R CEILING AREA.  GALLEY CB U33 PULLED.  GALLEY CIRCUIT BREAKER WAS PULLED.  CABIN WAS AIRED OUT.  ALL SYSTEMS WERE TURNED ON AGAIN.  SMELL COULD NOT BE REPRODUCED.  NO HISTORY OF ODOR IN CABIN.
